A Theorem on Finitely Generated Hyperabelian Groups
Inventiones mathematicae, Tome 10 (1970), pp. 38-43
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__10_142020,
author = {D.J.S. ROBINSON},
title = {A {Theorem} on {Finitely} {Generated} {Hyperabelian} {Groups}},
journal = {Inventiones mathematicae},
pages = {38--43},
year = {1970},
volume = {10},
zbl = {0198.34504},
url = {http://geodesic.mathdoc.fr/item/IM_1970__10_142020/}
}
D.J.S. ROBINSON. A Theorem on Finitely Generated Hyperabelian Groups. Inventiones mathematicae, Tome 10 (1970), pp. 38-43. http://geodesic.mathdoc.fr/item/IM_1970__10_142020/